# SDR SWIA2020010947563

- Difficulty date: November 14, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL INSIDE PAX DOOR BETWEEN FS327.763 AND FS338.90 AT DD6 ON TOP, BOTTOM FLANGE AND POSSIBLY THE BOTTOM ALLSO, MARKED (C-CHECK) RO 01/07/2020  CORROSION FOUND ON MULTIPLE ELEMENTS (FLANGE ELEMENT, WEB ELEMENT AND ATTACHMENT ELEMENT) THEREFORE FOUND OUT OF LIMITS IN REF CRJ200 SRM. REMOVED AND REPLACED PAX DOOR DD6 INTERCOSTAL P/N 601R318057-1S  PO# T52166 IN REF DWG, CRJ200 SRM CRJ200 SRM. LEAK CHECK GOOD AT THIS TIME. TASK CARD COMPLETED. SEE CONTINUATION CARD FOR DETAILS. ALL OPS TESTS AND ADJUSTMENTS GOOD
